# SDR DALA2022071004815

- Difficulty date: July 6, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 88,475 hours, 39,489 cycles
- System (JASC): 5270 · Door Warning System
- Part: Girt Bar
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0678, 3R DOOR SLIDE LIGHT DOESN'T ILLUMINATE. CORRECTIVE ACTION: FOUND DEBRIS IN ARMING MECH (SLIDE-GIRT BAR), REMOVED SAME, 3R DOOR ARMS/DISARMS NML. (8862798)
